Jonathan Jordan's Preprints and Publications



Preferential attachment with choice (2016)
(With John Haslegrave)
Random Structures and Algorithms, Vol. 48 No. 4, pp751-766.
Abstract and link to preprint

Phase transitions for random geometric preferential attachment graphs (2015)
(With Andrew Wade)
Advances in Applied Probability, Vol. 47 No. 2, pp565-588.
Abstract and link to paper.

Random walk attachment graphs (2013)
(With Chris Cannings)
Electronic Communications in Probability, Vol. 18, no. 77, pp1-5
Abstract and link to paper.

Geometric preferential attachment in non-uniform metric spaces (2013)
Electronic Journal of Probability, Vol. 18, no. 8, pp1-15.
Abstract and link to paper.

Randomised reproducing graphs (2011)
Electronic Journal of Probability, Vol. 16, pp1549-1562.
Abstract and link to paper.

Geometric networks based on Markov point processes with applications to mobile sensor networks
(With David Irons)
Preprint.
Abstract.

Further properties of reproducing graphs (2010)
(With Richard Southwell)
Applied Mathematics, Vo1. 1, No. 5, pp344-350.
Abstract and link to paper.

Preferential duplication graphs (2010)
(With Netta Cohen and Margaritis Voliotis)
Journal of Applied Probability, Vol. 47 No. 2, pp572-585.
Abstract and link to paper

Degree sequences of geometric preferential attachment graphs (2010)
Advances in Applied Probability, Vol. 42 No. 2, pp319-330.
Abstract and link to paper

The spectra of the Laplacians of fractal graphs not satisfying spectral decimation (2010)
Proceedings of the Edinburgh Mathematical Society, Vol. 53, pp731-746.
Abstract and link to paper

Comb graphs and spectral decimation (2009)
Glasgow Mathematical Journal, Vol. 51, pp71-81.
Abstract and link to paper

Spectra of adjacency matrices of random geometric graphs
(With Paul Blackwell and Mark Edmondson Jones)
Preprint.
Abstract, PDF version.

The degree sequences and spectra of scale-free random graphs (2006)
Random Structures and Algorithms, Vol. 29, No. 2, pp226-242.
Abstract.

Spectrum of the Laplacian of an asymmetric fractal graph (2006)
Proceedings of the Edinburgh Mathematical Society, Vol. 49, No. 1, pp 101-113.
Abstract.

A random hierarchical lattice: the series-parallel graph and its properties (2004)
(With Ben Hambly)
Advances in Applied Probability, Vol. 36, no. 3, pp824-838.
Abstract.

Almost sure convergence for iterated functions of independent random variables (2002)
The Annals of Applied Probability Vol.12, No.3, pp985-1000

Reversible Complex Hénon Maps (2002)
(With Camilla Jordan and David Jordan)
Experimental Mathematics Vol.11, No.3, pp339-347



Back to my research page.
Last updated 7 July 2017.